# SDR EIAA2010023

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR FUSELAGE SKIN EXISTING REPAIR FOUND DEVIATION OF SB 747-53A2673, BS 2080 STR 31R, 32R, 33R.  REMOVED EXISTING REPAIR, FABBED AND INSTALLED NEW REPAIR PER EA-53-1252 AND B747 SRM 53-30-03 FIG 1.
